# SDR ASOA201000117

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT CORRODED FS 559+80 RBL 27.   REMOVED CORRODED SEAT TRACK FROM FS 559+80 RBL 27 IAW SRM 51-41-00.  LOCATED & DRILLED NEW SERVICEABLE SEAT TRACK AT FS 559+80 RBL 27. INSTALLED SEAT TRACK P/N 601R387799 PO 112139 WITH SCREW P/N NAS517-3-4 PO 110856 IAW SRM 51-41-02 STEPS 1A, 2B(1), C1(A), 2(A), 3A2 (A-D).
